Archived

This topic is now archived and is closed to further replies.

There Is Hope!

40 posts in this topic

I didnt mean to souund rude. I nearly killed myself after 1 month of accutane so forgive me if I dont endorse the drug. I hope you never get any of the side effects so many of us have gotten. Enjoy your skin, however if your acne starts comeing back I hope you dont take another course of accutane. When is enough enough? Some people cant take birth control, some people dont want to. there are a lot of natural herbal supplements/diet changes/ etc which people can try.

I meant no harm. I care more about peoples health though, than perfect skin.

I got similar results from taking yaz and anti-DHT supplements. Id recommend people try that instead the risks are much lower than anything associated with accutane.

btw yes your skin does look good but if your acne is hormonal it will eventually come back.

Hi there, haha thanks for the confidence boost wacko.png

>I have a similar question...My acne was controlled with Yaz for about 4 yrs then I stopped taking it last spring because I thought I had outgrown my acne (I was 29). I apparently had not and all hell broke loose. I had horrendous breakouts, started back on Yaz but still couldn't get my skin under control with topicals, antibiotics or Yaz. The body acne was really bad. So I am now on Accutane at 30. whistling.gif( My insurance does not cover birth control so I am spending a ton of money out of pocket for it each month and would love to stop taking it but I am scared my skin will flip out again. I have been on Accutane for almost 9 weeks now. Did you have any flare up of your acne when you stopped your birth control?

2 people like this

Share this post


Link to post
Share on other sites

Good grief your skin now looks like it never saw so much as a blackhead in its entirely existence! Amazinnnng!

I am nearing the end of my Roaccutane course and I have a lot of red pigmentation so it's great to see how it can fade down the line... I agree with your point above about the pill making you feel like crap. I took it for five days during my course of treatment and I felt absolutely shocking - the Roaccutane has thankfully given me no adverse mood side-effects at all, but I took five microgynon pills about a month ago and I felt like I wanted to die. Thanks for posting this, congratulations on your positive experience :)

1 person likes this

Share this post


Link to post
Share on other sites

your skin looks awesome! glad it worked so well for you. I am on my second month of accutane and i have a quick question for ya! my last pill of my prescription was this past monday and my dermatology app isnt til friday. If i miss 3 days of not taking it will that cause anything? and what kind of face wash and moisturizer did you use after you were off accutane?

Share this post


Link to post
Share on other sites

your skin looks awesome! glad it worked so well for you. I am on my second month of accutane and i have a quick question for ya! my last pill of my prescription was this past monday and my dermatology app isnt til friday. If i miss 3 days of not taking it will that cause anything? and what kind of face wash and moisturizer did you use after you were off accutane?

1 person likes this

Share this post


Link to post
Share on other sites

your skin looks awesome! glad it worked so well for you. I am on my second month of accutane and i have a quick question for ya! my last pill of my prescription was this past monday and my dermatology app isnt til friday. If i miss 3 days of not taking it will that cause anything? and what kind of face wash and moisturizer did you use after you were off accutane?

Thanks Marissa! I'm sure over my course I missed a pill or two, probably not as many as 3 days, but I'm sure it won't matter at all, as long as make sure you get your calculated minimum cumulative dose in the end!!

I continued with sebamed facewash as I find it is really gentle, great for removing make up, cheap, lastd forever, not too drying and has kept me spot free!

Moisturiser I continued with cetaphil for a while out of fear, but now can use anything probably, I like simple replenishing rich moisturiser as it's... cheap and... simple! x x

>

your skin looks awesome! glad it worked so well for you. I am on my second month of accutane and i have a quick question for ya! my last pill of my prescription was this past monday and my dermatology app isnt til friday. If i miss 3 days of not taking it will that cause anything? and what kind of face wash and moisturizer did you use after you were off accutane?

Thanks Marissa! I'm sure over my course I missed a pill or two, probably not as many as 3 days, but I'm sure it won't matter at all, as long as make sure you get your calculated minimum cumulative dose in the end!!

I continued with sebamed facewash as I find it is really gentle, great for removing make up, cheap, lastd forever, not too drying and has kept me spot free!

Moisturiser I continued with cetaphil for a while out of fear, but now can use anything probably, I like simple replenishing rich moisturiser as it's... cheap and... simple! x x

Share this post


Link to post
Share on other sites

wow! amazing! So happy for you. I am hoping to start accutane soon after suffering with acne for 14 years. Nervous about the side effects but fighting the fear to go ahead with it!

1 person likes this

Share this post


Link to post
Share on other sites

Long time since I've been on here...Hope everyone is doing well!! rolleyes.gif x x

Share this post


Link to post
Share on other sites

Thank you for sending hope and for showing your amazing results! I do have more hope now~!

1 person likes this

Share this post


Link to post
Share on other sites

its good to know that someone who has completed accutane is remaining clear! so happy for you and i hope your results last!

im looking at some other threads and many people are having relapses, and it's kinda scaring me..

Share this post


Link to post
Share on other sites

Were you playing sports at the time of your treatment? Because I tend to sweat a lot.. because I'm a sporty guy and I think that has to do something with my breakouts lately.. Im taking 30mg right now.

Share this post


Link to post
Share on other sites

Just wanted to tell you that your progress is amazing!! and i think this has inspired a lot of people (me inclusive). And to think you healed up so beautifully.

And I have a question, did you have any dormant bumps that were dark/purplish in colour that seemed to take forever to heal/go away, like a bump that you could feel the head but the head started to subdue under the skin after a while without coming to head (if you get what I mean)

Share this post


Link to post
Share on other sites

Just wanted to tell you that your progress is amazing!! and i think this has inspired a lot of people (me inclusive). And to think you healed up so beautifully.

And I have a question, did you have any dormant bumps that were dark/purplish in colour that seemed to take forever to heal/go away, like a bump that you could feel the head but the head started to subdue under the skin after a while without coming to head (if you get what I mean)

Share this post


Link to post
Share on other sites

I am new on this site and on Day 30 of Accutane. I enjoyed reading your posts and glad that it has worked for you. About day 10, mine got really bad. Red and dry and felt like it was on fire. But it has calmed now. And I do see a little difference so far but still have actives that are painful. Besides the normal dry face and lips, I am starting to have some muscle aches and pains and wonder if you experienced anything like that. I have a call in to my dermatologist but they didn't get back to me today. saywhat.gif

Also, I keep seeing "IB" on this site. What does this mean? I'm still trying to figure out how the site works in general as well!eusa_think.gif

Thanks for sharing your journey and your hope!

Share this post


Link to post
Share on other sites

I am new on this site and on Day 30 of Accutane. I enjoyed reading your posts and glad that it has worked for you. About day 10, mine got really bad. Red and dry and felt like it was on fire. But it has calmed now. And I do see a little difference so far but still have actives that are painful. Besides the normal dry face and lips, I am starting to have some muscle aches and pains and wonder if you experienced anything like that. I have a call in to my dermatologist but they didn't get back to me today. saywhat.gif

Also, I keep seeing "IB" on this site. What does this mean? I'm still trying to figure out how the site works in general as well!eusa_think.gif

Thanks for sharing your journey and your hope!

Share this post


Link to post
Share on other sites

I am new on this site and on Day 30 of Accutane. I enjoyed reading your posts and glad that it has worked for you. About day 10, mine got really bad. Red and dry and felt like it was on fire. But it has calmed now. And I do see a little difference so far but still have actives that are painful. Besides the normal dry face and lips, I am starting to have some muscle aches and pains and wonder if you experienced anything like that. I have a call in to my dermatologist but they didn't get back to me today. saywhat.gif

Also, I keep seeing "IB" on this site. What does this mean? I'm still trying to figure out how the site works in general as well!eusa_think.gif

Thanks for sharing your journey and your hope!

Share this post


Link to post
Share on other sites